• 姓       名:周伟军
  • 职       称:教授
  • 学       位:博士
  • 所在机构:长沙理工大学 数学与统计学院
  • 出生年月: 1977年12月
  • 籍       贯:
  • 研究方向:最优化理论和算法;变分不等式
个人简介 学术成果 发表论文

教育背景

2003年-2006年 湖南大学应用数学专业 博士

2000年-2003年 湖南大学基础数学专业 硕士

1996年-2000年 湖南大学应用数学专业 学士

工作经历

2006年7月调入长沙理工大学数学与计算科学学院任教。

2007年获日本政府文部省奖学金资助在日本国立弘前大学访问一年,2008年获香港理工大学校博士后基金项目资助在该校应用数学系进行2年的博士后研究。

在数值最优化领域取得了一系列较好的成果:

(1)改进了世界著名优化专家Fletcher等人于1987年在IMA J. Numer. Anal.上提出的Fletcher-Xu算法,证明了该算法不仅具有全局收敛性,而且对零残量问题具有二次收敛速度,对非零残量问题具有超线性收敛速度,解决了Fletcher-Xu算法的全局收敛性问题;

(2)证明了经典BFGS方法在较弱的条件下求解单调非线性方程组的全局收敛性,部分解决了“BFGS方法求解一般非线性方程组是否全局收敛”这一重要问题,该成果被评为湖南省2010年自然科学一等优秀学术论文;

(3)提出了一类新的非线性共轭梯度法,该类方法能自动生成下降方向,具有好的收敛性质和计算性能,该文受到国内外同行的广泛关注,该结果被国际同行多次引用。

科研项目

主持一项国家自然科学基金面上项目:项目批准号11371073,两类特殊非线性方程组的算法与理论研究,2014.1-2017.12,经费62万元。

主持(已结题)一项国家自然科学青年基金项目:项目批准号10901026,非线性最小二乘问题算法及应用,2010.1-2012.12,经费16万元。

论文专著

[1] 周伟军, On the convergence of the modified Levenberg-Marquardt method with a nonmonotone second order Armijo type line search, Journal of Computational and Applied Mathematics, 239 (2013) 152-161.

[2] 周伟军(通讯作者) and X.L. Chen, On the convergence of a modified regularized Newton method for convex optimization with singular solutions, Journal of Computational and Applied Mathematics, 239 (2013) 179-188.

[3] 周伟军 and X.J. Chen(通讯作者), Global convergence of a new hybrid Gauss-Newton structured BFGS methods for nonlinear least squares problems, SIAM Journal on Optimization, 20 (2010) 2422-2441.

[4] X.J. Chen(通讯作者) and 周伟军, Smoothing nonlinear conjugate gradient method for image restoration using nonsmooth nonconvex minimization, SIAM Journal on Imaging Sciences, 3 (2010) 765-790.

[5] 周伟军(通讯作者) and D.H. Li, A globally convergent BFGS method for nonlinear monotone equations without any merit functions, Mathematics of Computation, 77 (2008) 2231-2240.

· 其余论著

[1] 周伟军(通讯作者) and D.H. Li, On the convergence properties of the unmodified PRP method with a non-descent line search, Optimization Methods and Software, 29 (2014)484-496.

[2] 周伟军(通讯作者) and Y.H. Zhou, On the strong convergence of a modified Hestenes-Stiefel method for nonconvex optimization, Journal of Industrial and Management Optimization, 9(2013)893-899.

[3] X.J. Chen(通讯作者) and 周伟军, Convergence of the reweighted l_1 minimization algorithm for l_2-l_p minimization, Computational Optimization and Applications, DOI 10.1007/s10589-013-9553-8.

[4] 周伟军, A short note on the global convergence of the unmodified PRP method, Optimization Letters, 7 (2013) 1367-1372.

[5] 周伟军, A Gauss-Newton-based BFGS method for symmetric nonlinear least squares problems, Pacific Journal of Optimization, 9 (2013) 373-389.

[6] 周伟军, A note on ‘‘A new iteration method for the matrix equation AX= B’’, Applied Mathematics and Computation, 218 (2012) 10639–10641.

[7] 周伟军(通讯作者) and L. Zhang, Global convergence of a regularized factorized quasi-Newton method for nonlinear least squares problems, Computational and Applied Mathematics, 29 (2010) 195-214.

[8] 周伟军(通讯作者) and L. Zhang, Global convergence of the nonmonotone MBFGS method for nonconvex unconstrained minimization, Journal of Computational and Applied Mathematics, 223 (2009) 40-47.

[9] 周伟军(通讯作者) and D.H. Li, Limited memory BFGS method for nonlinear monotone equations, Journal of Computational Mathematics, 25 (2007) 89-96.

[10] 周伟军(通讯作者), B.L. Ma and J.S. Xu, The boundedness of multilinear commutators on weighed spaces and Herz-type spaces, Acta Mathematica Scientia, 27B (2007) 361-372.

[11] 周伟军(通讯作者) and L. Zhang, A nonlinear conjugate gradient method based on the MBFGS secant condition, Optimization Methods and Software, 21 (2006) 707-714.

[12] L. Zhang and 周伟军(通讯作者) and D.H. Li, Global convergence of a modified Fletcher-Reeves conjugate gradient method with Armijo-type line search, Numerische Mathematik, 104 (2006) 561-572.

[13] L. Zhang and 周伟军(通讯作者) and D.H. Li, A descent modified Polak-Ribiere-Polyak conjugate gradient method and its global convergence, IMA Journal of Numerical Analysis, 26 (2006) 629-640.

[14] 周伟军(通讯作者)and D. Shen, Convergence properties of an iterative method for solving symmetric nonlinear equations, Journal of Optimization Theory and Applications, DOI: 10.1007/s10957-014-0547-1.

[15] 周伟军(通讯作者)and D. Shen, An inexact PRP conjugate gradient method for symmetric nonlinear equations, Numerical Functional Analysis and Optimization, 35 (2014) 370-388.